MathSciNet Relay Station
MathSciNet bibliographic data
MR871677 58F08 (54H20 58F20)
Block, Louis; Coven, Ethan M. Topological conjugacy and transitivity for a class of piecewise monotone maps of the interval. Trans. Amer. Math. Soc. 300 (1987), no. 1, 297–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement